38 Publikationen

Alle markieren

[38]
2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2937476 OA
A priori estimates for rough PDEs with application to rough conservation laws
Deya A, Gubinelli M, Hofmanová M, Tindel S (2019)
Journal of Functional Analysis 276(12): 3577-3645.
PUB | PDF | DOI | Download (ext.) | WoS
 
[37]
2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2937484 OA
Stationary solutions to the compressible Navier–Stokes system driven by stochastic forces
Breit D, Feireisl E, Hofmanová M, Maslowski B (2019)
Probability Theory and Related Fields 174(3-4): 981-1032.
PUB | PDF | DOI | Download (ext.) | WoS
 
[36]
2019 | Preprint | Unveröffentlicht | PUB-ID: 2937481
Generalized solutions to models of inviscid fluids
Hofmanová M, Feireisl E, Breit D (Unpublished)
arXiv:1907.00757 .
PUB | Download (ext.) | arXiv
 
[35]
2019 | Preprint | Unveröffentlicht | PUB-ID: 2937480
On the vanishing viscosity limit of the isentropic Navier-Stokes system
Hofmanová M, Feireisl E (Unpublished)
arXiv: 1905.02548.
PUB | Download (ext.) | arXiv
 
[34]
2019 | Preprint | Unveröffentlicht | PUB-ID: 2937473
Space-time approximation of stochastic p-Laplace systems
Hofmanová M, Breit D (Unpublished)
arXiv: 1904.03134v1.
PUB | Download (ext.) | arXiv
 
[33]
2019 | Preprint | Unveröffentlicht | PUB-ID: 2937472
Dissipative solutions and semiflow selection for the complete Euler system
Hofmanová M, Breit D, Eduard F (Unpublished)
arXiv: 1904.00622v1.
PUB | Download (ext.) | arXiv
 
[32]
2019 | Preprint | Unveröffentlicht | PUB-ID: 2937471 PUB | Download (ext.) | arXiv
 
[31]
2019 | Preprint | Unveröffentlicht | PUB-ID: 2937411
On a rough perturbation of the Navier-Stokes system and its vorticity formulation
Hofmanová M, Leahy J-M, Nilssen T (Unpublished)
arXiv: 1902.09348.
PUB | Download (ext.) | arXiv
 
[30]
2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2936016 OA
Global solutions to elliptic and parabolic $\Phi^4$ models in Euclidean space
Gubinelli M, Hofmanová M (2019)
Communications in Mathematical Physics 368(3): 1201-1266.
PUB | PDF | DOI | WoS
 
[29]
2019 | Preprint | PUB-ID: 2933197 OA
Solution Semiflow to the isentropic Euler system
Breit D, Feireisl E, Hofmanová M (2019) .
PUB | PDF | Download (ext.)
 
[28]
2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2933265 OA
Local strong solutions to the stochastic compressible Navier–Stokes system
Breit D, Feireisl E, Hofmanová M (2018)
Communications in Partial Differential Equations 43(2): 313-345.
PUB | PDF | DOI | Download (ext.) | WoS
 
[27]
2018 | Preprint | PUB-ID: 2933200 OA PUB | PDF | Download (ext.) | arXiv
 
[26]
2018 | Zeitschriftenaufsatz | E-Veröff. vor dem Druck | PUB-ID: 2933261 OA
On the Navier–Stokes equation perturbed by rough transport noise
Hofmanová M, Leahy J-M, Nilssen T (2018)
Journal of Evolution Equations.
PUB | PDF | DOI | Download (ext.) | WoS
 
[25]
2018 | Preprint | PUB-ID: 2933204 OA PUB | PDF | Download (ext.) | arXiv
 
[24]
2018 | Zeitschriftenaufsatz | E-Veröff. vor dem Druck | PUB-ID: 2933221 OA
Quasilinear generalized parabolic Anderson model equation
Bailleul I, Debussche A, Hofmanová M (2018)
Stochastics and Partial Differential Equations: Analysis and Computations.
PUB | PDF | DOI | Download (ext.) | WoS
 
[23]
2018 | Monographie | Veröffentlicht | PUB-ID: 2933196
Stochastically Forced Compressible Fluid Flows
Breit D, Feireisl E, Hofmanová M (2018) De Gruyter Series in Applied and Numerical Mathematics; 3, 1.st ed.
Berlin: De Gruyter.
PUB
 
[22]
2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2920675 OA
An energy method for rough partial differential equations
Hocquet A, Hofmanová M (2018)
JOURNAL OF DIFFERENTIAL EQUATIONS 265(4): 1407-1466.
PUB | PDF | DOI | Download (ext.) | WoS
 
[21]
2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2931096 OA
Well-posedness and regularity for quasilinear degenerate parabolic-hyperbolic SPDE
Gess B, Hofmanová M (2018)
ANNALS OF PROBABILITY 46(5): 2495-2544.
PUB | PDF | DOI | Download (ext.) | WoS
 
[20]
2017 | Preprint | Unveröffentlicht | PUB-ID: 2937488
Randomized exponential integrators for modulated nonlinear Schrödinger equations
Hofmanová M, Schratz K, Knöller M (Unpublished)
arXiv: 1711.01091.
PUB | Download (ext.) | arXiv
 
[19]
2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2933240 OA
Quasilinear parabolic stochastic partial differential equations: existence, uniqueness
Hofmanová M, Zhang T (2017)
Stochastic Processes and their Applications 127(10): 3354-3371.
PUB | Datei | DOI | Download (ext.) | WoS
 
[18]
2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2933229 OA
An exponential-type integrator for the KDV Equation
Hofmanová M, Schratz K (2017)
Numerische Mathematik 136(4): 1117-1137.
PUB | PDF | DOI | Download (ext.) | WoS
 
[17]
2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2933231 OA
Compressible Fluids Driven by Stochastic Forcing: The Relative Energy Inequality and Applications
Breit D, Feireisl E, Hofmanová M (2017)
Communications in Mathematical Physics 350(2): 443-473.
PUB | PDF | DOI | Download (ext.) | WoS
 
[16]
2017 | Preprint | PUB-ID: 2933208 OA PUB | PDF | Download (ext.)
 
[15]
2017 | Preprint | PUB-ID: 2933214 OA PUB | PDF | Download (ext.)
 
[14]
2016 | Preprint | PUB-ID: 2933218 OA
One-dimensional reflected rough differential equation
Deya A, Gubinelli M, Hofmanová M, Tindel S (2016) .
PUB | PDF | Download (ext.) | arXiv
 
[13]
2016 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2933238 OA
Scalar conservation laws with rough flux and stochastic forcing
Hofmanová M (2016)
Stochastics and Partial Differential Equations. Analysis and Computations 4(3): 635-690.
PUB | PDF | DOI | Download (ext.) | WoS
 
[12]
2016 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2933251 OA
Degenerate parabolic stochastic partial differential equations: Quasilinear case
Debussche A, Hofmanová M, Vovelle J (2016)
The Annals of Probability 44(3): 1916-1955.
PUB | PDF | DOI | Download (ext.) | WoS
 
[11]
2016 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2933242 OA
Weak solutions for a stochastic mean curvature flow of two-dimensional graphs
Hofmanová M, Röger M, von Renesse M (2016)
Probability Theory and Related Fields 168(1-2): 373-408.
PUB | PDF | DOI | Download (ext.) | WoS
 
[10]
2016 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2933236 OA
Incompressible Limit for Compressible Fluids with Stochastic Forcing
Breit D, Feireisl E, Hofmanová M (2016)
Archive for Rational Mechanics and Analysis 222(2): 895-926.
PUB | PDF | DOI | Download (ext.) | WoS
 
[9]
2016 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2933244 OA
Stochastic Navier-Stokes equations for compressible fluids
Hofmanová M, Breit D (2016)
Indiana University Mathematics Journal 65(4): 1183-1250.
PUB | PDF | DOI | Download (ext.)
 
[8]
2016 | Sammelwerksbeitrag | Veröffentlicht | PUB-ID: 2933212 OA
On the Rough Gronwall lemma and it's aplications
Hofmanová M (2016)
In: Stochastic Partial Differential Equations and Related Fields. In Honor of Michael Röckner SPDERF, Bielefeld, Germany. Eberle A, Grothaus M, Hoh W, Kassmann M, Stannat W, Trutnau G (Eds); Springer Proceedings in Mathematics & Statistics . Cham: Springer: 333-344.
PUB | PDF | DOI | Download (ext.)
 
[7]
2015 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2933246 OA
A Regularity Result for Quasilinear Stochastic Partial Differential Equations of Parabolic Type
Debussche A, de Moor S, Hofmanová M (2015)
SIAM Journal on Mathematical Analysis 47(2): 1590-1614.
PUB | PDF | DOI | Download (ext.) | WoS
 
[6]
2015 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2933253 OA
A Bhatnagar–Gross–Krook approximation to stochastic scalar conservation laws
Hofmanová M (2015)
Annales de l'Institut Henri Poincaré, Probabilités et Statistiques 51(4): 1500-1528.
PUB | PDF | DOI | Download (ext.) | WoS
 
[5]
2015 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2933233 OA
On time regularity of stochastic evolution equations with monotone coefficients
Breit D, Hofmanová M (2015)
Comptes Rendus Mathematique 354(1): 33-37.
PUB | PDF | DOI | Download (ext.) | WoS
 
[4]
2013 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2933249 OA
Degenerate parabolic stochastic partial differential equations
Hofmanová M (2013)
Stochastic Processes and their Applications 123(12): 4294-4336.
PUB | PDF | DOI | Download (ext.) | WoS
 
[3]
2013 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2933255 OA
On Weak Solutions of Stochastic Differential Equations II
Hofmanová M, Seidler J (2013)
Stochastic Analysis and Applications 31(4): 663-670.
PUB | PDF | DOI | Download (ext.) | WoS
 
[2]
2012 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2933257 OA
Strong solutions of semilinear stochastic partial differential equations
Hofmanová M (2012)
Nonlinear Differential Equations and Applications NoDEA 20(3): 757-778.
PUB | PDF | DOI | Download (ext.) | WoS
 
[1]
2011 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2933259 OA
On Weak Solutions of Stochastic Differential Equations
Hofmanová M, Seidler J (2011)
Stochastic Analysis and Applications 30(1): 100-121.
PUB | PDF | DOI | Download (ext.) | WoS
 

Suche

Publikationen filtern

Darstellung / Sortierung

Export / Einbettung

38 Publikationen

Alle markieren

[38]
2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2937476 OA
A priori estimates for rough PDEs with application to rough conservation laws
Deya A, Gubinelli M, Hofmanová M, Tindel S (2019)
Journal of Functional Analysis 276(12): 3577-3645.
PUB | PDF | DOI | Download (ext.) | WoS
 
[37]
2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2937484 OA
Stationary solutions to the compressible Navier–Stokes system driven by stochastic forces
Breit D, Feireisl E, Hofmanová M, Maslowski B (2019)
Probability Theory and Related Fields 174(3-4): 981-1032.
PUB | PDF | DOI | Download (ext.) | WoS
 
[36]
2019 | Preprint | Unveröffentlicht | PUB-ID: 2937481
Generalized solutions to models of inviscid fluids
Hofmanová M, Feireisl E, Breit D (Unpublished)
arXiv:1907.00757 .
PUB | Download (ext.) | arXiv
 
[35]
2019 | Preprint | Unveröffentlicht | PUB-ID: 2937480
On the vanishing viscosity limit of the isentropic Navier-Stokes system
Hofmanová M, Feireisl E (Unpublished)
arXiv: 1905.02548.
PUB | Download (ext.) | arXiv
 
[34]
2019 | Preprint | Unveröffentlicht | PUB-ID: 2937473
Space-time approximation of stochastic p-Laplace systems
Hofmanová M, Breit D (Unpublished)
arXiv: 1904.03134v1.
PUB | Download (ext.) | arXiv
 
[33]
2019 | Preprint | Unveröffentlicht | PUB-ID: 2937472
Dissipative solutions and semiflow selection for the complete Euler system
Hofmanová M, Breit D, Eduard F (Unpublished)
arXiv: 1904.00622v1.
PUB | Download (ext.) | arXiv
 
[32]
2019 | Preprint | Unveröffentlicht | PUB-ID: 2937471 PUB | Download (ext.) | arXiv
 
[31]
2019 | Preprint | Unveröffentlicht | PUB-ID: 2937411
On a rough perturbation of the Navier-Stokes system and its vorticity formulation
Hofmanová M, Leahy J-M, Nilssen T (Unpublished)
arXiv: 1902.09348.
PUB | Download (ext.) | arXiv
 
[30]
2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2936016 OA
Global solutions to elliptic and parabolic $\Phi^4$ models in Euclidean space
Gubinelli M, Hofmanová M (2019)
Communications in Mathematical Physics 368(3): 1201-1266.
PUB | PDF | DOI | WoS
 
[29]
2019 | Preprint | PUB-ID: 2933197 OA
Solution Semiflow to the isentropic Euler system
Breit D, Feireisl E, Hofmanová M (2019) .
PUB | PDF | Download (ext.)
 
[28]
2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2933265 OA
Local strong solutions to the stochastic compressible Navier–Stokes system
Breit D, Feireisl E, Hofmanová M (2018)
Communications in Partial Differential Equations 43(2): 313-345.
PUB | PDF | DOI | Download (ext.) | WoS
 
[27]
2018 | Preprint | PUB-ID: 2933200 OA PUB | PDF | Download (ext.) | arXiv
 
[26]
2018 | Zeitschriftenaufsatz | E-Veröff. vor dem Druck | PUB-ID: 2933261 OA
On the Navier–Stokes equation perturbed by rough transport noise
Hofmanová M, Leahy J-M, Nilssen T (2018)
Journal of Evolution Equations.
PUB | PDF | DOI | Download (ext.) | WoS
 
[25]
2018 | Preprint | PUB-ID: 2933204 OA PUB | PDF | Download (ext.) | arXiv
 
[24]
2018 | Zeitschriftenaufsatz | E-Veröff. vor dem Druck | PUB-ID: 2933221 OA
Quasilinear generalized parabolic Anderson model equation
Bailleul I, Debussche A, Hofmanová M (2018)
Stochastics and Partial Differential Equations: Analysis and Computations.
PUB | PDF | DOI | Download (ext.) | WoS
 
[23]
2018 | Monographie | Veröffentlicht | PUB-ID: 2933196
Stochastically Forced Compressible Fluid Flows
Breit D, Feireisl E, Hofmanová M (2018) De Gruyter Series in Applied and Numerical Mathematics; 3, 1.st ed.
Berlin: De Gruyter.
PUB
 
[22]
2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2920675 OA
An energy method for rough partial differential equations
Hocquet A, Hofmanová M (2018)
JOURNAL OF DIFFERENTIAL EQUATIONS 265(4): 1407-1466.
PUB | PDF | DOI | Download (ext.) | WoS
 
[21]
2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2931096 OA
Well-posedness and regularity for quasilinear degenerate parabolic-hyperbolic SPDE
Gess B, Hofmanová M (2018)
ANNALS OF PROBABILITY 46(5): 2495-2544.
PUB | PDF | DOI | Download (ext.) | WoS
 
[20]
2017 | Preprint | Unveröffentlicht | PUB-ID: 2937488
Randomized exponential integrators for modulated nonlinear Schrödinger equations
Hofmanová M, Schratz K, Knöller M (Unpublished)
arXiv: 1711.01091.
PUB | Download (ext.) | arXiv
 
[19]
2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2933240 OA
Quasilinear parabolic stochastic partial differential equations: existence, uniqueness
Hofmanová M, Zhang T (2017)
Stochastic Processes and their Applications 127(10): 3354-3371.
PUB | Datei | DOI | Download (ext.) | WoS
 
[18]
2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2933229 OA
An exponential-type integrator for the KDV Equation
Hofmanová M, Schratz K (2017)
Numerische Mathematik 136(4): 1117-1137.
PUB | PDF | DOI | Download (ext.) | WoS
 
[17]
2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2933231 OA
Compressible Fluids Driven by Stochastic Forcing: The Relative Energy Inequality and Applications
Breit D, Feireisl E, Hofmanová M (2017)
Communications in Mathematical Physics 350(2): 443-473.
PUB | PDF | DOI | Download (ext.) | WoS
 
[16]
2017 | Preprint | PUB-ID: 2933208 OA PUB | PDF | Download (ext.)
 
[15]
2017 | Preprint | PUB-ID: 2933214 OA PUB | PDF | Download (ext.)
 
[14]
2016 | Preprint | PUB-ID: 2933218 OA
One-dimensional reflected rough differential equation
Deya A, Gubinelli M, Hofmanová M, Tindel S (2016) .
PUB | PDF | Download (ext.) | arXiv
 
[13]
2016 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2933238 OA
Scalar conservation laws with rough flux and stochastic forcing
Hofmanová M (2016)
Stochastics and Partial Differential Equations. Analysis and Computations 4(3): 635-690.
PUB | PDF | DOI | Download (ext.) | WoS
 
[12]
2016 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2933251 OA
Degenerate parabolic stochastic partial differential equations: Quasilinear case
Debussche A, Hofmanová M, Vovelle J (2016)
The Annals of Probability 44(3): 1916-1955.
PUB | PDF | DOI | Download (ext.) | WoS
 
[11]
2016 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2933242 OA
Weak solutions for a stochastic mean curvature flow of two-dimensional graphs
Hofmanová M, Röger M, von Renesse M (2016)
Probability Theory and Related Fields 168(1-2): 373-408.
PUB | PDF | DOI | Download (ext.) | WoS
 
[10]
2016 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2933236 OA
Incompressible Limit for Compressible Fluids with Stochastic Forcing
Breit D, Feireisl E, Hofmanová M (2016)
Archive for Rational Mechanics and Analysis 222(2): 895-926.
PUB | PDF | DOI | Download (ext.) | WoS
 
[9]
2016 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2933244 OA
Stochastic Navier-Stokes equations for compressible fluids
Hofmanová M, Breit D (2016)
Indiana University Mathematics Journal 65(4): 1183-1250.
PUB | PDF | DOI | Download (ext.)
 
[8]
2016 | Sammelwerksbeitrag | Veröffentlicht | PUB-ID: 2933212 OA
On the Rough Gronwall lemma and it's aplications
Hofmanová M (2016)
In: Stochastic Partial Differential Equations and Related Fields. In Honor of Michael Röckner SPDERF, Bielefeld, Germany. Eberle A, Grothaus M, Hoh W, Kassmann M, Stannat W, Trutnau G (Eds); Springer Proceedings in Mathematics & Statistics . Cham: Springer: 333-344.
PUB | PDF | DOI | Download (ext.)
 
[7]
2015 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2933246 OA
A Regularity Result for Quasilinear Stochastic Partial Differential Equations of Parabolic Type
Debussche A, de Moor S, Hofmanová M (2015)
SIAM Journal on Mathematical Analysis 47(2): 1590-1614.
PUB | PDF | DOI | Download (ext.) | WoS
 
[6]
2015 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2933253 OA
A Bhatnagar–Gross–Krook approximation to stochastic scalar conservation laws
Hofmanová M (2015)
Annales de l'Institut Henri Poincaré, Probabilités et Statistiques 51(4): 1500-1528.
PUB | PDF | DOI | Download (ext.) | WoS
 
[5]
2015 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2933233 OA
On time regularity of stochastic evolution equations with monotone coefficients
Breit D, Hofmanová M (2015)
Comptes Rendus Mathematique 354(1): 33-37.
PUB | PDF | DOI | Download (ext.) | WoS
 
[4]
2013 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2933249 OA
Degenerate parabolic stochastic partial differential equations
Hofmanová M (2013)
Stochastic Processes and their Applications 123(12): 4294-4336.
PUB | PDF | DOI | Download (ext.) | WoS
 
[3]
2013 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2933255 OA
On Weak Solutions of Stochastic Differential Equations II
Hofmanová M, Seidler J (2013)
Stochastic Analysis and Applications 31(4): 663-670.
PUB | PDF | DOI | Download (ext.) | WoS
 
[2]
2012 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2933257 OA
Strong solutions of semilinear stochastic partial differential equations
Hofmanová M (2012)
Nonlinear Differential Equations and Applications NoDEA 20(3): 757-778.
PUB | PDF | DOI | Download (ext.) | WoS
 
[1]
2011 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2933259 OA
On Weak Solutions of Stochastic Differential Equations
Hofmanová M, Seidler J (2011)
Stochastic Analysis and Applications 30(1): 100-121.
PUB | PDF | DOI | Download (ext.) | WoS
 

Suche

Publikationen filtern

Darstellung / Sortierung

Export / Einbettung